Volume 92, Issue 3, November 1970

Complete minimal surfaces in $S^3$

Pages 335-374 by H. Blaine Lawson, Jr.

Isomorphisms of Clifford extensions

Pages 375-433 by Everett C. Dade

Period relations of Schottky type on Riemann surfaces

Pages 434-461 by Hershel M. Farkas, Harry E. Rauch

Construction of non-linear local quantum processes. I.

Pages 462-481 by Irving Segal

Higher dimensional mappings for which the area formula holds

Pages 482-488 by Casper Goffman, William P. Ziemer

Le problème des groups de congruence pour $\mathbf{SL}_2$

Pages 489-527 by Jean-Pierre Serre

On canonical models of arithmetic quotients of bounded domains. II.

Pages 528-549 by Goro Shimura